# SDR 249TR0027

- Difficulty date: April 25, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,765 hours, 27,102 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 734SVE23
- Condition: Inoperative
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE COMPUTER INOPERATIVE.  PLACED ON MEL 22-4.  04/27/2004:  REPLACED AUTO THROTTLE COMPUTER AND OPS. CHECKED PER MM 22-31-01.  CHECKS GOOD.  CLEARED MEL.
